# SDR SWIA2020020348101

- Difficulty date: December 14, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STUB FAIRING FWD ATTAC BRACKET IS DAMAGED   (C-CHECK) RO 1/28/2020   AFTER FUTHER EVALUATION STUB FAIRING AND BRACKET FOUND TO BE OUT OF LIMITS.  RECEAVED, LOCATED, DRILLED AND ASSEMBLED NEW FAIRING AND BRACKET IAW CRJ 200 SRM.
